| Model Number |
MMT-723RNAH |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the customer had high blood glucose level of 420 mg/dl.Customer was treated with manual injection.Customer experienced blood glucose level of 360 mg/dl.Customer stated that the insulin pump went blank and stopped working.The insulin pump will be returned for analysis.